ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О сходимости и характере расходимости монотонных семейств аналитических J-сжиимающих матриц-функций

Орлов, С. А. (1974) О сходимости и характере расходимости монотонных семейств аналитических J-сжиимающих матриц-функций. ՀՍՍՀ ԳԱ Զեկույցներ, 59 (4). pp. 193-198.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
654Kb

Item Type:Article
Additional Information:Անալիտիկ J-սեղմող մատրից-ֆունկցիաների մոնոտոն ընտանիքների զուգամիտության և տարամիտության բնույթի մասին։ On convergence and divergence of monotone families of analytic contractive matrix functions.
Uncontrolled Keywords:Օրլով Ս. Ա., Orlov S. A.
Subjects:Q Science > QA Mathematics
ID Code:3453
Deposited By:NAS Reports
Deposited On:24 Jul 2012 14:52
Last Modified:13 Mar 2014 08:20

Repository Staff Only: item control page